# SDR F3LA2018082700405

- Difficulty date: August 22, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N706FR
- Make and model: Airbus A321-211
- Aircraft serial: 6926
- Aircraft time: 10,361 hours, 4,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32146210
- Part serial: 150817
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY CHECK,  THE EMERGENCY LIGHT BATTERY AT 15WL FAILED TO TEST THRU MCDU.   REMOVED AND REPLACED EPSU ASSY IAW AMM 33-51-38-PB 401, CONF 00.  OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
